MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO JUNCOS RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 39565-65; serial# (b)(6) implanted: (b)(6) 2011.Product type: lead section d information references the main component of the system.Other relevant device(s) are: product id: 39565-65, serial/lot #: (b)(6) , ubd: 22-feb-2015, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Brain mri.Caller did x-ray to check for presence of scs system and sees a lead remnant in the t6-8 area.Reviewed head only conditions.When caller asked the patient, the patient indicated they had their scs system removed 6+ years ago.Further details in secure note.Update to prs sent via rtg.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24482353
Report Number3004209178-2026-03712
Device Sequence Number10617433
Product Code LGW
UDI-Device Identifier00613994610430
UDI-Public(01)00613994610430(17)130514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2013
Device Model Number37714
Device Catalogue Number37714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/02/2026
Date Device Manufactured06/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale